# SDR USAA2012042000017

- Difficulty date: April 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 21,051 hours, 9,109 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 8221338020
- Part serial: 19B9T
- Condition: Inoperative
- Location: Atc
- Part time: 20,215 hours, 8,731 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"TCAS STBY" MESSAGE REMAINED ILLUMINATED ON UPPER ECAM MESSAGES IN FLIGHT.  REMOVED AND REPLACED NR 1 & NR 2 ATC TRANSPONDERS IAW AMM 34-52-33.  OPS CHECKED GOOD.
